# SDR RRXA000161

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND MISDRILLED HOLES, FUSELAGE,  FORM #84, ITEM #4, NUMEROUS HOLES THROUGHOUT FLOOR PLANK/PANEL. (C12-R11).  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM. REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.
